Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Taking Nexito and Prothiaden for depression and anxiety. Right dose to come off drugs?

I have been suffering from depression and anxiety problem since last year and have been Nexito LS and Necito Forte and Mirtaz 15mg initial for 2 months. After advised 3 months - Nexito 10mg(1-0-0) & Prothiaden 75mg(0-0-1) After 3 months till 6 months - Nexito 10mg(1-0-0) & Prothiaden 50mg(0-0-1) After 6 months till 9 months - Nexito 10mg(1-0-0) & Prothiaden 25mg(0-0-1) Is this the right dose to come off the drugs? My physician is not available for immediate discussio
Asked On : Sun, 11 Nov 2012
Answers:  1 Views:  173
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response

welcome to health care magic

Nexito contains escitalopram 10 mg which is an efficacious antidepressant (SSRI) with minor side effects. Prothiaden is a TCA which is again an antidepressant. You have been prescribed adequate dosages. So no need to be worried. Continue the medication for adequate duration as prescribed. Have faith in your doctor.
Good Luck
Answered: Sun, 11 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor